artikel

M. Thaler: Estimates of the invariant densities of endomorphisms with indifferent fixed points.
Isr. J. Math.
37 (1980), 303 – 314.
M. Thaler: Transformations on [0,1] with infinite invariant measures. Isr. J. Math. 46 (1983), 67 – 96.

M. Thaler: A limit theorem for the Perron-Frobenius operator of transformations on [0,1] with indifferent fixed points. Isr. J. Math. 91 (1995), 111 – 127.

M. Thaler: The Dynkin-Lamperti arc-sine laws for measure preserving transformations. Trans. Amer. Math. Soc. 350 (1998), 4593 – 4607.

M. Thaler: The asymptotics of the Perron-Frobenius operator of a class of interval maps preserving infinite measures. Studia Math. 143 (2000), 103 – 119.

M. Thaler: A limit theorem for sojourns near indifferent fixed points of one-dimensional maps. Ergod.Th.&Dynam.Sys. 22 (2002), 1289 – 1312.

J. Aaronson, M. Thaler and R. Zweimüller: Occupation times of sets of infinite measure for ergodic transformations. Ergod.Th.&Dynam.Sys. 25 (2005), 959 – 976.

M. Thaler: Asymptotic distributions and large deviations for interval maps with an indifferent fixed point. Stochastics and Dynamics 5 (2005), 425 – 440.

M. Thaler, R. Zweimüller: Distributional limit theorems in infinite ergodic theory. Probab. Theory Relat. Fields 135 (2006), 15 – 52.

R. Mandl, Th. Pühringer and M. Thaler: Analytic approach to Galileo´s theorem on the descent time along two-chord paths in a circle. Amer. Math. Monthly 119 (2012), 468 – 476.

notizen

M. Thaler: The invariant densities for maps modeling intermittency. J. Statist. Phys. 79 (1995), 739 – 741.

S. Zeller and M. Thaler: Almost sure escape from the unit interval under the logistic map. Amer. Math. Monthly 108 (2001), 155 – 158.

kurs